Classification of nonorientable regular embeddings of Hamming graphs

Title
Classification of nonorientable regular embeddings of Hamming graphs
Author(s)
권영수Gareth A. Jones[Gareth A. Jones]
Keywords
MAPS; SURFACES
Issue Date
201211
Publisher
ACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
Citation
EUROPEAN JOURNAL OF COMBINATORICS, v.33, no.8, pp.1800 - 1807
Abstract
By a regular embedding of a graph K in a surface we mean a 2-cell embedding of K in a compact connected surface such that the automorphism group acts regularly on flags. In this paper, we classify the nonorientable regular embeddings of the Hamming graph H(d, n). We show that there exists such an embedding if and only if n = 2 and d = 2, or n = 3 or 4 and d >= 1, or n = 6 and d = 1 or 2. We also give constructions and descriptions of these embeddings. (C) 2012 Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26958http://dx.doi.org/10.1016/j.ejc.2012.04.001
ISSN
0195-6698
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE